E-model modification for case of cascade codecs arrangement

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/90152

Show full item record


Title: E-model modification for case of cascade codecs arrangement
Author: Vozňák, Miroslav
Date issue: 2011
Citation: International journal of mathematical models and methods in applied sciences. 2011, vol. 5, issue 5, p. 1439-1447.
URI: http://hdl.handle.net/10084/90152
ISSN: 1998-0140
URI: http://www.naun.org/journals/m3as/17-331.pdf
Type: article
Document version: publishedVersion
Access rights: openAccess Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View Description
IJMMMAS-2011-5-5-1439-voznak.pdf 1.637Mb PDF View/Open publishedVersion

This item appears in the following Collection(s)

  • OpenAIRE [1635]
    Kolekce pro vědecké výstupy z projektů 7. rámcového programu Evropské komise

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics